# SDR 9619581162

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 547
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A .75  INCH CRACK IN THE LEFT FORWARD ACCESSORY COMPARTMENT DOOR JAMB FS 547 FRAME INBOARD CHORD.  REPAIRED FRAME (P/N ACA 0051-3) PER EA 11-106313.
